# SDR 20000515SH021

- Difficulty date: March 10, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N7615F
- Make and model: Piper PA-28-140
- Aircraft serial: 287725090
- Engine: Lyc O320E3D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn
- Part number: 63300008
- Condition: Broken
- Location: Nlg Steering
- Part time: 5,644 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE LANDING, EXPERIENCED EXTREME SHIMMY IN NOSE GEAR.  NOSE GEAR STEERING HORN, PN 63300-008, FOUND BROKEN AT WELD.  PART TT:  5,633.43 HRS.  (X)
